Articles | Volume 13, issue 9
https://doi.org/10.1007/s00585-995-0907-0
https://doi.org/10.1007/s00585-995-0907-0
30 Sep 1995
30 Sep 1995

A linear perturbation analysis of magnetopause motion in the Newton-Busemann limit

M. P. Freeman, N. C. Freeman, and C. J. Farrugia

Viewed

Total article views: 1,594 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,525 0 69 1,594 70 62
  • HTML: 1,525
  • PDF: 0
  • XML: 69
  • Total: 1,594
  • BibTeX: 70
  • EndNote: 62
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 29 Oct 2026
Share